MathSciNet Relay Station
MathSciNet bibliographic data
MR1776685 (2001e:65116) 65L10
Wazwaz, A.-M. Approximate solutions to boundary value problems of higher order by the modified decomposition method. Comput. Math. Appl. 40 (2000), no. 6-7, 679–691.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement